The Annals of Mathematical Statistics

On Bahadur's Representation of Sample Quantiles

J. Kiefer

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 5 (1967), 1323-1342.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698690

Digital Object Identifier
doi:10.1214/aoms/1177698690

Mathematical Reviews number (MathSciNet)
MR217844

Zentralblatt MATH identifier
0158.37005

JSTOR
links.jstor.org

Citation

Kiefer, J. On Bahadur's Representation of Sample Quantiles. Ann. Math. Statist. 38 (1967), no. 5, 1323--1342. doi:10.1214/aoms/1177698690. https://projecteuclid.org/euclid.aoms/1177698690


Export citation